Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Numerical solution of the two-dimensional unsteady-state problem of the motion of a shell under the action of the products of an axial detonation

Abstract

A numerical solution is obtained to the problem of the motion of an incompressible cylindrical shell with a charge of explosive, with excitation of the detonation simultaneously along the whole axis of the charge. The strength of the shell is not taken into consideration. A three-term equation of state is adopted for the products of the detonation. In [1] a numerical solution is obtained to the problem of the one-dimensional motion of a shell with the axial detonation of a charge of explosive.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    A. V. Kashirskii, Yu. V. Korovin, and V. A. Odintsov, “The motion of a shell with an axial detonation,” Zh. Prikl. Mekhan. i Tekh. Fiz., No. 1 (1971).

  2. 2.

    W. A. Walker and H. M. Sternberg, “The Chapman-Jouguet isentrope and the underwater shockwave performance of pentolite,” Proceedings of the Fourth Symposium (International) on Detonation, White Oak, Maryland, 1965, Office of Naval Research, Washington (1967).

  3. 3.

    A. V. Kashirskii, Yu. V. Korovin, V. A. Odintsov, and L. A. Chudov, “Numerical solution of the two-dimensional unsteady-state problem of the motion of a shell under the action of detonation products,” Zh. Prikl. Mekhan. Tekh. Fiz., No. 4 (1972).

  4. 4.

    A. V. Kashirskii, Yu. V. Korovin, and L. A. Chudov, “An explicit difference method for solving unsteady-state problems of the motion of detonation products,” in: Computational Methods and Programming [in Russian], No. 19, Izd. MGU, Moscow (1972).

Download references

Author information

Additional information

Translated from Zhurnal Prikladnoi Mekhaniki i Tekhnicheskoi Fiziki, No. 2, pp. 167–168, March–April, 1974.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kashirskii, A.V., Korovin, Y.V., Odintsov, V.A. et al. Numerical solution of the two-dimensional unsteady-state problem of the motion of a shell under the action of the products of an axial detonation. J Appl Mech Tech Phys 15, 286–287 (1974). https://doi.org/10.1007/BF00850676

Download citation

Keywords

  • Mathematical Modeling
  • Mechanical Engineer
  • Explosive
  • Industrial Mathematic
  • Cylindrical Shell